# SDR 2A6R2025082774101

- Difficulty date: August 27, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 9,141 hours, 31,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: L533M1017375
- Condition: Cracked
- Location: Zone 200
- Part time: 9,141 hours, 31,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, A CRACK WAS FOUND ON THE LH A-PROFILE (P/N: L533M1017375) UNDER THE TRANSMISSION DECK MEASURING .3'' IN LENGTH AND FORMS 6.1'' FROM THE FORWARD EDGE OF THE PART.  A REPAIR PROCEDURE WAS PERFORMED IAW AIRBUS RDAS-EC135-53-2025-2864-   ISSUE A, DATED 2025-09-11.
